# SDR TZR2005F00023

- Difficulty date: June 10, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N409TE
- Make and model: Cessna 401A
- Aircraft serial: 401A0118
- Engine: Cont GTSIO520C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ACE520T101
- Part serial: 6046
- Condition: Cracked
- Location: Nr 3
- Part time: 455 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK IS TYPICAL FOR THESE CYLINDERS, RT ENGINE NR 3.  (K)
